# SDR CA100902001

- Difficulty date: August 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B300
- Aircraft time: 14,087 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 10155008723
- Condition: Binding
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT WAS ON A ROUTINE FLIGHT AND DURING DESCENT THE FLIGHT CREW SELECTED A COOLER TEMP FOR THE CABIN.  UPON THAT SELECTION CABIN TEMP ROSE AND THE CREW DECIDED TO INVESTIGATE.  THEY DISCOVERED THAT THE ENVIRONMENTAL CIRCUIT BREAKER HAD POPPED WHICH ACCOUNTED FOR THE RISE IN CABIN TEMP.  ACFT LANDED WITHOUT INCIDENT.  MX TRIED TO DUPLICATE THE SNAG ON THE GROUND BUT TO NO AVAIL. AN INSP OF THE ENVIRONMENTAL SYS WAS INITIATED.  THE LT BYPASS VALVE WAS REMOVED AND UPON A CLOSER INSP, IT WAS DISCOVERED THAT THE SMALL SCREWS HOLDING THE BUTTERFLY VALVE IN PLACE WERE MISSING.  VALVE WAS BINDING CAUSING THE VALVE TO BE (ELECTRICALLY) OVER LOADED AND THUS POPPING THE CIRCUIT BREAKER. AN INSP OF THE RT BYPASS VALVE REVEALED 1 SCREW MISSING.  THE NECESSARY REPAIRS WERE CARRIED OUT AND THE ACFT RETURNED TO SERVICE.
